MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC* MOD PLUS TORQUE DRIVER; SCREWDRIVERS

DEPUY ORTHOPAEDICS, INC. 1818910 PFC* MOD PLUS TORQUE DRIVER; SCREWDRIVERS
Catalog Number 860284
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screwdriver is unthreading from handle rendering it useless in surgery.It also states that the torque handle has lost its torque-limiting functionality.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint # pc - (b)(4).Investigation summary examination and functional testing of the returned device was unable to confirm the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7133457
Report Number1818910-2017-52167
Device Sequence Number16411056
Product Code HWR
UDI-Device Identifier10603295215868
UDI-Public10603295215868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number860284
Device Lot NumberSW0807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer12/04/2017
05/23/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/08/2018
05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1